# SDR DALA1314410682

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Link
- Part number: 416N283125
- Condition: Worn
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OFF WING SLIDE DEPLOYMENT TEST, LT WING SLIDE LINK, FOUND WORN AND ELONGATED HOLE.  REPLACED LINK AND ROD ASSY, IAW AMM 20-10-23-424-010.
